Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 88, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 7, 2011, 2:48 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2011, 2:48 PM CDT (19:48 UTC)
- Expired
- Jun 7, 2011, 4:45 PM CDT
- In force
- 117 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 119 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 639 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
885
WGUS54 KJAN 071948
FFWJAN
MSC035-073-072145-
/O.NEW.KJAN.FF.W.0088.110607T1948Z-110607T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
EAST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 445 PM CDT
* AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR SUNRISE...OR NEAR
PETAL...MOVING NORTH AT 15 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...
ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST
HOUR. ADDITIONAL STORMS WILL CONTINUE TO MOVE OVER THE AREA AND
MERGE OVER HATTIESBURG.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACEDONIA...RAWLS SPRINGS AND EASTABUCHIE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
RAINFALL AMOUNTS FROM TWO TO FOUR INCHES IN A HOUR CAN CAUSE FLOODING
IN AND AROUND THE WESTERN PORTIONS OF HATTIESBURG IN NORTHEAST LAMAR
COUNTY. SOME OF THE ROADS THAT FLOOD WITH THIS AMOUNT OF RAINFALL
INCLUDE SAM RAYBURN ROAD...CLEARANCE RAY DRIVE...RUBY CIRCLE AND
RAYBURN PLACE. IN ADDITION TO MANY OTHER LOCATIONS ALONG MIXON CREEK
BEHIND TURTLE CREEK MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3118 8945 3144 8944 3143 8913 3122 8913
3117 8914 3116 8929
$$
JC1 follow-up statement
975
WGUS74 KJAN 072054
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT TUE JUN 7 2011
MSC035-073-072145-
/O.CON.KJAN.FF.W.0088.000000T0000Z-110607T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORREST MS-LAMAR MS-
354 PM CDT TUE JUN 7 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EAST
CENTRAL LAMAR AND NORTHERN FORREST COUNTIES...
AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR SUNRISE...OR 6
MILES SOUTHEAST OF HATTIESBURG...MOVING NORTHWEST AT 10 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR ESPECIALLY IN SOUTHERN
PORTIONS OF HATTIESBURG.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACEDONIA...PETAL...EASTABUCHIE...RAWLS SPRINGS AND WEST HATTIESBURG
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3118 8945 3144 8944 3143 8913 3122 8913
3117 8914 3116 8929
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 10:15 AM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 7, 10:15 AM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CDT TUE JUN 7 2011 .UPDATE...ALTHOUGH RECORD HIGHS WILL REMAIN A FEW DEGREES OUT OF REACH IT WILL STILL BE HOT TODAY. HAWKINS FIELD AND JACKSON CAME IN AT 90F AT 10 AM WITH MID TO UPPER 80S NOTED ELSEWHERE. VISIBLE SATELLITE IMAGERY SHOWS NEARLY FULL INSOLATION OVER OUR CWA BUT WITH CLOUDS NOTED SWIRLING AROUND A DISTURBANCE MOVING WEST IN THE NORTHERN GULF JUST SOUTH OF MOBILE. THIS DISTURBANCE ALONG WITH LOWERING HEIGHTS OVER OUR CWA WILL COMBINE WITH INCREASING DEEP LAYER MOISTURE AND PRIME HEATING TO SET OFF A FEW MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING THAN WE SAW MONDAY. MODEL CONSENSUS STILL POINTS TO OUR SOUTHERN ZONES AS HAVING THE GREATEST COVERAGE OF STORMS. LOCAL WET MICROBURST CHECKLIST CAME IN AGAIN WITH FAVORABLE PARAMETERS FOR A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH. LOCALLY HEAVY RAIN AND QUARTER SIZE HAIL WILL ALSO BE POSSIBLE. THIS POTENTIAL IS MAINLY FOR THE AREA SOUTH OF INTERSTATE 20. /22/ && .AVIATION...VFR CONDITIONS PREVAILING THIS MORNING WITH A LITTLE HZ LINGERING. SCATTERED TO BROKEN CUMULUS 4-6K FEET WILL DEVELOP BY 17-23Z WILL BE ACCOMPANIED BY ISOLATED CONVECTION DEVELOPING WITH THE NWD MOVING SEA BREEZE FROM THE COAST AFTER ABOUT 18Z...BECOMING SCATTERED SHRA COVERAGE BY 23Z. BY LATE AFTERNOON...ANY STORMS COULD EASILY PRODUCE STRONG GUSTY WINDS OF 50KTS...MAINLY IMPACTING AREAS W OF HIGHWAY 49 AND S OF I-20 UNTIL SUNSET./28/40/ && .PREV DISCUSSION... /ISSUED 343 AM CDT TUE JUN 7 2011/ ..RECORD HIGH TEMPERATURE STRING APPEARS TO HAVE ENDED...BETTER RAIN CHANCES FOR A COUPLE OF DAYS... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...A SHIFT TO SELY LOW LEVEL FLOW HAS BEGUN ALONG THE COAST AS AN UPPER LEVEL SHEAR AXIS WAS PIVOTING INTO THE REGION ON THE LATEST WATER VAPOR SATELLITE IMAGERY. BEST CONVECTION ON MONDAY WAS GENERALLY S OF HIGHWAY 84 AND MORE CONVECTIVE CLOUD DEBRIS HEADING TOWARD SERN MS FROM THE E THIS MORNING. THE WEAKENING MID-UPPER ANTICYCLONE ACROSS THE MID SOUTH BRINGING AN INVERTED SHORT WAVE WWD FROM SRN AL/NW FL WHICH WILL COMBINE WITH THE 200MB TUTT AXIS FROM THE NRN GULF INTO THE LOWER MS VALLEY. NEAR 1.9 INCH PWATS ALONG THE COAST SHOULD BE LIFTED NWD WITH THIS LOW AND SHEAR AXIS THROUGH WEDNESDAY. WHILE ABOVE NORMAL TEMPS WILL PERSIST...A GOOD CHANCE OF AFTERNOON/EVENING TSRA SHOULD BE SEEN FOR OUR CENTRAL AND SRN LOCATIONS STARTING ABOUT 18-20Z AND SPREADING TO OUR SRN 2/3 OF THE CWFA BY 23-01Z. ANY RAINFALL WE CAN GET WILL BE WELCOMED SINCE MODERATE/SEVERE DROUGHT CONDITIONS HAVE EXPANDED DURING THE PAST MONTH OR SO. FOR TODAY AND WEDNESDAY...ADDED CLOUD COVER TODAY SHOULD RESULT IN A SHORTER DURATION OF THE HOTTEST HIGH TEMPERATURES. A FEW SERN LOCATIONS COULD BE RAIN-COOLED BY MID AFTERNOON AS HAZY SUNSHINE EARLY ON WILL GIVE WAY TO MORE CONVECTION STARTING IN SERN MS ABOUT MIDDAY. SHRA/TSRA THEN BUILD N AND W GOING THROUGH THE AFTERNOON AND EVENING. THE SEA BREEZE SHOULD BE RATHER ROBUST AND MORE ACTIVE IN SRN SECTIONS FROM ABOUT 19Z-23Z WHERE K INDEXES REACH 43 OR SO. SPC AND LOCAL WRFS...HRR MODELS SHOW BEST AXIS OF AFTERNOON TSRA GENERALLY W OF A QUITMAN-JACKSON-BASTROP LINE UNTIL RIGHT AFTER THE SUN SETS. SCATTERED STORMS IN THE SW SHOULD RESULT IN BETTER BOUNDARY COLLISIONS TO PRODUCE GUSTY WINDS AND MICROBURST POTENTIAL WITH INVERTED-V SOUNDING PROFILES COMMON. ISOLATED STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS OF 60MPH... THE PRIMARY TIME WILL BE 20Z-01Z AS OUR BEST RAIN CHANCES FOR THE WEEK REACH INTO THE I-20 CORRIDOR. KEPT THE POPS IN THE 30-50 PERCENT RANGE FOR NOW BUT LIKELY POPS COULD BE NEEDED FOR PORTIONS OF HIGHWAY 84 WHERE QUICK 1-2 INCH RAINS MOST PROBABLE. LINGERING CLOUDS AND BEST MOISTURE AXIS ON WEDNESDAY APPEAR TO RESIDE OVER THE WRN HALF OF THE CWFA INCLUDING NERN LA/SERN AR. SLOWER HEATING UP WILL BE SEEN WITH PWATS STILL NEAR 1.8 INCHES BUT THE UPPER SHEAR AXIS BEGINS PULLING SEWD AS THE TUTT CIRCULATION TURNS EWD FROM THE MOUTH OF THE MS RIVER AREA. WE SHOULD SEE AT LEAST A SECOND DAY OF DECENT DIURNALLY DRIVEN SHRA/TSRA BEFORE SOME DRYING ARRIVES FOR WEDNESDAY NIGHT AND PWATS DROP BELOW 1.5 INCHES AGAIN. ABOVE NORMAL TEMPS SHOULD SEE HEAT INDEX VALUES 98-102F TODAY AND EVEN COOLER WEDNESDAY. OVERNIGHT LOWS CLOSE TO 70F ONCE AGAIN THIS MORNING AND TONIGHT...WITH UPPER 60S MORE LIKELY FOR ERN MS WEDNESDAY NIGHT. STAYED CLOSE TO MAV MOS FOR HIGHS BOTH DAYS. /40/ LONG TERM...THURSDAY THROUGH EARLY NEXT WEEK...LAST NIGHT CONSENSUS OF OPERATIONAL MODELS AND MODEL ENSEMBLES SHOWED DECENT AGREEMENT THAT A WEAKNESS IN THE VAST UPPER RIDGE WOULD EXTEND ACROSS LOWER MS VALLEY REGION THROUGH THE BULK OF THIS WORK WEEK. NOW...UNFORTUNATELY...COMPOSITE NUMERICAL MODEL GUIDANCE SUGGESTS THIS WAS OPTIMISTIC AND RIDGING WILL PREDOMINATE AGAIN AS EARLY AS LATE THURSDAY. SUBSEQUENTLY...CONSENSUS SUGGESTS UPPER RIDGING (MAINLY CENTERED TO OUR WEST) WILL LAST AT LEAST THROUGH NEXT WEEKEND. THE RESULT OF THESE GOINGS ON ALOFT WILL LIKELY CONFINE ISOLATED AFTERNOON THUNDERSTORMS TO WESTERN ZONES THURSDAY...AND THEN KEEP ALMOST ALL AFTERNOON AND EARLY CONVECTIVE ACTIVITY CONFINED ALONG OR SOUTH OF THE SOUTHERN BORDER OF THE CWA FRIDAY THROUGH SUNDAY. MEANWHILE...TEMPERATURES SHOULD HEAT BACK UP THROUGH THIS PERIOD...WITH A RETURN TO SOME SPORADIC 100 DEGREE READINGS NOT OUT OF THE QUESTION BY NEXT WEEKEND. MEXMOS GUIDANCE IS NOT GOING NEAR THAT HOT...AND THE OFFICIAL FORECAST DOES NOT INCLUDE 100S YET...BUT I DID RAISE HIGHS IN MOST AREAS THROUGH THE EXTENDED PERIOD. MEXMOS FORECAST LOWS IN THE UPPER 60S TO LOWER 70S DID NOT LOOK BAD CONSIDERING ATMOSPHERE WILL DRY OUT AGAIN OVER THIS TIME PERIOD AND ALLOW FOR EFFICIENT NIGHTTIME COOLING. DEFINITELY POSSIBLE WE COULD END UP WITH CONDITIONS ON PAR WITH THE RECENT HEAT BY NEXT WEEKEND...BUT POTENTIAL FOR OFFICIAL HEAT ADVISORY CRITERIA TO BE MET THROUGH EARLY NEXT WEEK IS NOT LOOKING VERY HIGH AND WILL NOT MENTION RETURN OF HEAT IN THE HWO AT THIS JUNCTURE. MODEL CONSENSUS DOES GIVE SOME HOPE OF UPPER RIDGE BECOMING CENTERED FAR ENOUGH WEST IN THE PLAINS EARLY NEXT WEEK TO ALLOW BOUNDARIES (AND ASSOCIATED CONVECTION) TO EFFECTIVELY "BACK-DOOR" INTO THE ARKLAMISS AFTER THE WEEKEND. THIS EVOLUTION OF THE OVERALL WEATHER REGIME WOULD DEFINITELY CUT THE HEAT BACK A LITTLE AGAIN AND POSSIBLY RESULT IN MUCH BETTER OVERALL RAIN CHANCES. HOWEVER...I DO NOT HAVE HIGH CONFIDENCE IN THE CONSENSUS MODEL OUTPUT TAKING DEVELOPING DROUGHT CONDITIONS AND RECENT PERSISTENCE INTO ACCOUNT. FOR NOW I HAVE TAKEN THE TACT OF NOT RAISING GUIDANCE TEMPS TOO MUCH (ESPECIALLY IN EASTERN MS) AFTER SUNDAY AND INCLUDING SLIGHT CHANCE POPS EVERYWHERE BY TUESDAY (WHILE VIGOROUSLY CROSSING FINGERS). /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 98 70 94 69 / 30 38 27 14 MERIDIAN 96 69 94 66 / 29 38 17 11 VICKSBURG 97 69 94 68 / 26 32 32 19 HATTIESBURG 96 71 95 70 / 51 28 35 16 NATCHEZ 96 70 92 69 / 40 39 32 15 GREENVILLE 98 73 95 72 / 9 16 25 10 GREENWOOD 97 71 95 70 / 7 18 26 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/28/40/BB
Hazardous weather outlook, Jun 7, 5:51 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 551 AM CDT TUE JUN 7 2011 LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-081100- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 551 AM CDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH MISSISSIPPI...AND NORTHEAST LOUISIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE CAPABLE OF DAMAGING MICROBURST WINDS IN EXCESS OF 60 MPH AND QUARTER TO HALF- DOLLAR-SIZED HAIL THIS AFTERNOON AND EARLY EVENING. THE GREATEST RISK WILL BE LOCATED ALONG AND SOUTH OF A QUITMAN TO JACKSON TO BASTROP LINE BETWEEN 2PM AND 9PM. TORRENTIAL RAINS OF ONE TO TWO INCHES IN QUICK BURSTS WILL ALSO BE POSSIBLE CAUSING ROADWAYS TO BE VERY SLICK WITH PONDING OF WATER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE MAINLY WEST OF THE INTERSTATE 55 CORRIDOR WEDNESDAY WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-MSZ018-019-025>039-044>046-081100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- 551 AM CDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI... AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG OR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 50 TO 60 MPH AND QUARTER-SIZED HAIL WILL BE POSSIBLE FROM MID AFTERNOON THROUGH EARLY EVENING NORTH OF THE INTERSTATE-20 CORRIDOR. TORRENTIAL RAINS OF ONE INCH IN QUICK BURSTS WILL ALSO BE POSSIBLE. ROADWAYS WILL BECOME VERY SLICK ONCE WET AS LITTLE TO NO RAIN HAS OCCURRED OVER THE PAST SEVERAL WEEKS TO REMOVE EXCESS OIL AND SEDIMENTS ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE MAINLY WEST OF THE INTERSTATE 55 CORRIDOR WEDNESDAY WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Jun 7, 1:28 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE JUN 7 2011
MSZ062-071900-
LINCOLN MS-
128 PM CDT TUE JUN 7 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF EAST LINCOLN
AT 128 PM CDT...MOVING WEST AT 10 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME.
PEOPLE IN CENTRAL LINCOLN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3150 9059 3166 9047 3163 9024 3149 9024
3145 9025
TIME...MOT...LOC 1828Z 105DEG 10KT 3156 9033
JCSpecial weather statement, Jun 7, 1:40 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 140 PM CDT TUE JUN 7 2011 MSZ073-074-071910- FORREST MS-LAMAR MS- 140 PM CDT TUE JUN 7 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTHEAST OF WEST HATTIESBURG AT 141 PM CDT...MOVING NORTHWEST AT 10 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. PEOPLE IN EAST CENTRAL LAMAR AND CENTRAL FORREST COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3123 8956 3137 8945 3125 8917 3110 8929 TIME...MOT...LOC 1841Z 125DEG 7KT 3123 8932 JC
Special weather statement, Jun 7, 1:50 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 150 PM CDT TUE JUN 7 2011 MSZ054-055-071920- SIMPSON MS-COPIAH MS- 150 PM CDT TUE JUN 7 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER UNION AT 150 PM CDT...MOVING NORTHWEST AT 5 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME. PEOPLE IN EAST CENTRAL COPIAH AND SOUTHWESTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3179 9025 3203 9024 3191 8990 3177 8999 TIME...MOT...LOC 1850Z 123DEG 4KT 3185 9007 CME
Local storm report, Jun 7, 2:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT TUE JUN 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 6 WSW WEST HATTIESBURG 31.28N 89.47W
06/07/2011 E0.88 INCH LAMAR MS EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED AT THE INTERSECTION OF HIGHWAY
589 AND OLD HIGHWAY 24.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:09 PM CDT | Special Weather Statement | JAN | Wilkinson | 51 min |
| Jun 6, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 36 min |
| Jun 7, 1:28 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 7, 1:40 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 59 min |
| Jun 7, 1:50 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Jun 7, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 40 min |
| Jun 7, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 54 min |
| Jun 7, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 49 min |
| Jun 7, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 64 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 47 min |
| Jun 7, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 47 min |
| Jun 7, 3:03 PM CDT | Special Weather Statement | JAN | Simpson | 32 min |
| Jun 7, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 49 min |
| Jun 7, 3:28 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 47 min |
| Jun 7, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 55 min |
| Jun 7, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Jun 7, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Jun 7, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 58 min |
| Jun 7, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 64 min |
| Jun 7, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 57 min |
| Jun 7, 4:04 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 56 min |
| Jun 7, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| Jun 7, 4:15 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 87 min |
| Jun 7, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 35 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 46 min |
| Jun 7, 4:35 PM CDT | Flash Flood Warning | JAN | Franklin | 115 min |
| Jun 7, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 61 min |
| Jun 7, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Jun 7, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 32 min |
| Jun 7, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 46 min |
| Jun 7, 6:09 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 7, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Yazoo | 45 min |
| Jun 7, 6:30 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Scott | 49 min |
| Jun 7, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 24 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.